# SDR HALA2019032500142

- Difficulty date: March 22, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N216HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08471
- Aircraft time: 1,513 hours, 299 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Transducer
- Condition: Defective
- Location: Rt Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - "F/CTL ELEV SERVO FAULT" ILLUMINATED ON CLIMB OUT. PERFORMED OPS TEST OF SIDE STICK ASSY PER AMM 27-96-00-710-020-A. PERFORMED WIRING CHK OF POS RVDT MON SIGNAL FROM ELAC 1 MON PART TO FIRST TERMINAL BLOCK REF 27-93-07. SWAP ELAC 1 AND ELAC 2 NO HELP SWAP TO ORIGINAL. AMM 27-93-34. FLT CTL PITCH FAULT + FCDC 1 REMAINS (ELAC 1 OR WIRING FROM R ELEV POS MON XDCR). ELAC 1 (2CE1) CONNECTOR AE TO ELEV POS R XDCR UNIT (49CE2) CONNECTOR B WIRING CK OK, 2E-G, 2F-H, 2G-D, 2H-E. ALSO SEC 1 (1CE1) CONNECTOR AD TO ELEV POS R XDCR UNIT (49CE2) CONNECTOR B WIRING CK OK, 14G-G, 14H-H, 14J-D, 14K-E. ALL WIRES CONTINUITY CK GOOD, NO SHORT TO GND PER WDM 27-93-31. DURING CHECKING TRANSDUCER RESISTANCE CK, FOUND PIN D AND E PUSHED BACK ON CONNECTOR B. REMOVED & REPLACED SYS PRESSURE SWITCH(2151GN) PER TSM 27-933-00-810-947A & PRESSURE TRANSDUCER(2065GN) AMM 29-32-11, CONDITION SAME. REMOVED & REPLACED RH ELEVATOR POSITION TRANSDUCER UNIT PER TSM 27-9-00-810-872A & AMM 27-92-13. DUE TO 2 PINS PUSHED IN ON TRANSDUCER OPS CHECK OF TRANSDUCER GOOD. REMOVED AND REPLACED 1837VT TERMINAL BLOCK PER ESPM 20-44-51. PERFORMED OPS TEST OF ELAC 1 + SEC 1 PER AMM 27-93-00-710-001-A + AMM 27-94-00-710-002-A, OK FOR SVC. AIRCRAFT RETURNED TO DEPARTED STATION, WHERE A UNEVENTFUL LANDING WAS MADE.
